# SDR SWAA2013032514027

- Difficulty date: February 28, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34318
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT BS 907, BETWEEN STR 1 TO STR 2R.  REMOVED AND REPLACED BRACKET IAW SRM AND DRAWING #.
